J. M. Belk, Thompson's group F, 2004.

B. Jónsson and A. Tarski, On Two Properties of Free Algebras., MATHEMATICA SCANDINAVICA, vol.9, pp.95-101, 1961.
DOI : 10.7146/math.scand.a-10627

P. Bose and F. Hurtado, Flips in planar graphs, Computational Geometry, vol.42, issue.1, pp.60-80, 2009.
DOI : 10.1016/j.comgeo.2008.04.001

URL : http://doi.org/10.1016/j.comgeo.2008.04.001

T. Brady, J. Burillo, S. Cleary, and M. Stein, Pure braid subgroups of braided Thompson's groups. Publicacions matemàtiques, pp.57-89, 2008.
DOI : 10.5565/publmat_52108_03

URL : http://arxiv.org/abs/math/0603548

M. G. Brin, The chameleon groups of Richard J. Thompson: Automorphisms and dynamics, Publications math??matiques de l'IH??S, vol.332, issue.3, pp.5-33, 1996.
DOI : 10.1090/S0002-9947-1992-1094555-4

M. G. Brin, Presentations of higher dimensional Thompson groups, Journal of Algebra, vol.284, issue.2, pp.520-558, 2005.
DOI : 10.1016/j.jalgebra.2004.10.028

URL : http://doi.org/10.1016/j.jalgebra.2004.10.028

M. G. Brin, The algebra of strand splitting. I. A braided version of Thompson's group V, Journal of Group Theory, vol.43, issue.6, pp.757-788, 2007.
DOI : 10.2307/1968867

M. G. Brin and F. Guzman, Automorphisms of Generalized Thompson Groups, Journal of Algebra, vol.203, issue.1, pp.285-348, 1998.
DOI : 10.1006/jabr.1997.7315

M. G. Brin and C. C. Squier, Groups of piecewise linear homeomorphisms of the real line, Inventiones Mathematicae, vol.13, issue.4, pp.485-498, 1985.
DOI : 10.1007/BF01388519

K. S. Brown, Finiteness properties of groups, Journal of Pure and Applied Algebra, vol.44, issue.1-3, pp.45-75, 1987.
DOI : 10.1016/0022-4049(87)90015-6

K. S. Brown and R. Geoghean, An infinite-dimensional torsion-freeFP ? group, Inventiones Mathematicae, vol.93, issue.2, pp.367-381, 1984.
DOI : 10.2140/pjm.1981.93.307

J. Burillo and S. Cleary, Metric properties of braided Thompson's groups, Indiana University Mathematics Journal, vol.58, issue.2, pp.605-616, 2009.
DOI : 10.1512/iumj.2009.58.3468

URL : http://arxiv.org/abs/0710.5518

J. Burillo, S. Cleary, M. Stein, and J. Taback, Combinatorial and metric properties of Thompson???s group $T$, Transactions of the American Mathematical Society, vol.361, issue.02, pp.631-652, 2009.
DOI : 10.1090/S0002-9947-08-04381-X

URL : http://arxiv.org/abs/math/0503670

D. Calegari and M. H. Freedman, Distortion in transformation groups, Geometry & Topology, vol.10, issue.1, pp.267-293, 2006.
DOI : 10.2140/gt.2006.10.267

URL : https://hal.archives-ouvertes.fr/hal-00458888

J. W. Cannon, W. J. Floyd, and W. R. Parry, Introductory notes in Richard Thompson's groups, Enseign. Math, vol.42, pp.215-256, 1996.

A. J. Casson and S. A. Bleiler, Automorphisms of surfaces after Nielsen and Thurston, 1988.
DOI : 10.1017/CBO9780511623912

E. De-faria, F. Gardiner, and W. Harvey, Thompson???s group as a Teichm??ller mapping class group, the tradition of Ahlfors and Bers, pp.165-185, 2004.
DOI : 10.1090/conm/355/06451

P. De and . Harpe, Topics in geometric group theory, Chicago Lectures in Mathematics, 2000.

P. Dehornoy, The group of parenthesized braids, Advances in Mathematics, vol.205, issue.2, pp.354-409, 1996.
DOI : 10.1016/j.aim.2005.07.012

URL : https://hal.archives-ouvertes.fr/hal-00002171

S. L. Devadoss and R. C. Read, Cellular Structures Determined by Polygons and Trees, Annals of Combinatorics, vol.5, issue.1, pp.71-98, 2001.
DOI : 10.1007/PL00001293

URL : http://arxiv.org/abs/math/0008145

D. S. Farley, Proper isometric actions of Thompson's groups on Hilbert spaces, Int. Math. Res. Not, pp.2409-2414, 2003.

D. S. Farley, Actions of Picture Groups on CAT(0) Cubical Complexes, Geometriae Dedicata, vol.71, issue.3, pp.221-242, 2005.
DOI : 10.1007/978-1-4613-9586-7_3

D. S. Farley, A proof that Thompson's groups have infinitely many relative ends. Arxiv preprint arXiv:0708.1334, 2007.
DOI : 10.1515/jgt.2010.068

URL : http://arxiv.org/abs/0708.1334

D. S. Farley, The actions of Thompson's group on a CAT(0) boundary. Groups Geom, Dyn, pp.185-222, 2008.

A. Fossas, P SL 2 (Z) as a non distorted subgroup of Thompson's group T, Indiana Univ. Math. J

A. Fossas and M. Nguyen, Thompson???s group $\mathcal{T}$ is the orientation-preserving automorphism group of a cellular complex, Publicacions Matem??tiques, vol.56, issue.2, p.2012
DOI : 10.5565/PUBLMAT_56212_03

L. Funar and C. Kapoudjian, On a universal mapping class group of genus zero. Geometric and Functional Analysis, pp.965-1012, 2004.

L. Funar and C. Kapoudjian, The braided Ptolemy?Thompson group is finitely presented, Geometry & Topology, vol.12, issue.1, pp.475-530, 2008.
DOI : 10.2140/gt.2008.12.475

URL : https://hal.archives-ouvertes.fr/hal-00329844

L. Funar and C. Kapoudjian, The braided Ptolemy???Thompson group is asynchronously combable, Commentarii Mathematici Helvetici, vol.86, issue.3, pp.707-768, 2011.
DOI : 10.4171/CMH/239

URL : https://hal.archives-ouvertes.fr/hal-00329832

L. Funar, C. Kapoudjian, and V. Sergiescu, Asymptotically rigid mapping class groups and Thompson's, Handbook of Teichmuller theory, pp.595-664, 2012.
DOI : 10.4171/103-1/11

E. Ghys, Groups acting on the circle, Enseignement Mathématique, vol.47, pp.329-407, 2001.

E. Ghys and V. Sergiescu, Sur un groupe remarquable de diff??omorphismes du cercle, Commentarii Mathematici Helvetici, vol.62, issue.1, pp.185-239, 1987.
DOI : 10.1007/BF02564445

P. Greenberg, Les espaces de bracelets, les complexes de Stasheff et le groupe de Thompson, Boletin Soc. Mat. Mexicana, vol.37, pp.189-201, 1992.
DOI : 10.5802/tsg.89

URL : http://www.numdam.org/article/TSG_1990-1991__9__111_0.pdf

P. Greenberg and V. Sergiescu, An acyclic extension of the braid group, Commentarii Mathematici Helvetici, vol.66, issue.1, pp.109-138, 1991.
DOI : 10.1007/BF02566638

M. Gromov, Hyperbolic Groups, Essays in group theory, pp.75-265, 1987.
DOI : 10.1007/978-1-4613-9586-7_3

M. Gromov, Asymptotic Invariants of Infinite Groups Geometric Group Theory, LMS Lecture Note Series, vol.2, issue.182, 1993.

F. Haglund and F. Paulin, Simplicity of groups of endomorphisms of negatively curved spaces In The Epstein birthday schrift, Geom. Topol. Monogr, vol.1, pp.181-248, 1998.

G. H. Hardy and E. M. Wright, Inroduction to the Theory of Numbers, 1979.

G. Higman, Finitely presented infinite simple groups, Notes on Pure Mathematics, vol.8, 1974.

J. E. Humphreys, Arithmetic groups In Topics in the Theory of Algebraic Groups, pp.73-99, 1982.

F. Hurtado and M. Noy, Graph of triangulations of a convex polygon and tree of triangulations, Computational Geometry, vol.13, issue.3, pp.179-188, 1999.
DOI : 10.1016/S0925-7721(99)00016-4

M. Imbert, Sur l'isomorphisme du groupe de Richard Thompson avec le groupe de Ptol??m??e, Geometric Galois actions 2, pp.313-324, 1997.
DOI : 10.1017/CBO9780511666124.013

E. Irmak, Complexes of nonseparating curves and mapping class groups. Michigan Math, J, vol.54, pp.81-110, 2006.
DOI : 10.1307/mmj/1144437439

URL : http://arxiv.org/abs/math/0407285

E. Irmak and M. Korkmaz, Automorphisms of the Hatcher-Thurston complex, Israel Journal of Mathematics, vol.3, issue.1, pp.183-196, 2007.
DOI : 10.1017/CBO9781107325449.016

E. Irmak and J. Mccarthy, Injective simplicial maps of the arc complex, Turkish Journal of Math, vol.34, pp.339-354, 2010.

N. Ivanov, Automorphism of complexes of curves and of Teichmüller spaces, Int. Math. Res. Notices, vol.14, pp.651-666, 1997.